# SDR DALA2022060603942

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,952 hours, 25,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 LH WING UPPER SKIN HAS AREA OF CORROSION ABOVE FRONT SPAR 11" OB OF FUSELAGE. DOT 009. CORRECTIVE ACTION: ACCOMPLISHED BLEND REPAIR ON LH WING UPPER SKIN PANEL 2 AT FRONT SPAR WBL 95, 11" O/B OF FUSELAGE IAW ER/A 599512-14 REV A SECTION I. (2261135)
